# SDR 05FDEA02109

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 16,518 hours, 8,324 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON STRUCTURE CANTILEVER BEAM LWR SPAR WEB CRACK.  COMPLIED WITH EA 6-5450-82109, PYLON STRUCTURE CANTILEVER BEAM LWR SPAR WEB CRACK.
